# SDR C77A2018110700002

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 27,387 hours, 16,261 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 27,387 hours, 16,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OR MORE OF THE RIBS THAT ARE BEING REPLACED AS PART OF THE SERVICE BULLETIN 170-55-0014, WERE FOUND CRACKED DURING AN INSPECTION WHILE AT BASIC CHECK. BY ACCOMPLISHING SB 170-55-0014, THIS EO ALSO PROVIDES A REPAIR BY REPLACEMENT OF THE AFFECTED RIB(S). ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.
